I have been on the contraceptive Injection for over 3 years now, I take it regularly every 13 weeks as directed by my doctor. Recently I have had some bleeding it has been going on for 10 days now, it is fairly light but enough that I need to wear a sanitary towel overnight. The bleeding is mostly bright red/brown, with no other symptoms aside from the bleeding. I haven’t had a period since I started on the injection 3 years ago. What could be causing this and how can I make it stop?
Thanks09/11/2022 at 2:33 pm
From your post I understand that this light bleeding is a new symptom and that you have not experienced this over the 3 years of using the contraceptive injection.
If this is the case the best thing to do would be to consult your OB/GYN and let them know that this is not normal for you. They may want to run some blood work or hormonal analysis to make sure everything is ok.
I hope this helps in some way. Best wishes.09/13/2022 at 5:06 pm
Breakthrough Bleeding on Injection?
You might also like
Pregnancy Stages by Month – Fetal Development with Pictures
Pregnancy lasts about 40 weeks, during which the baby completes its development until the moment of birth. In this way, the baby reaches milestones in its development month by month, at the same time as the woman may notice certain symptoms. Read more